# SDR DALA2019011500287

- Difficulty date: January 2, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,652 hours, 16,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 BULK COPARTMENT FOUND 01EA SPLICE UPER SURFACE CORROSION AT ST 1502. S-32R AND REPLACED. (LP 0904389)
